# SDR CA030220001

- Difficulty date: February 14, 2003
- Submitted: April 14, 2003
- Operation: Air carrier
- Make and model: Bell 212
- Aircraft time: 16,799 hours
- Engine: Pwa PT6T3
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 205903100
- Condition: Missing
- Location: Pax Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

(CAN) HELI SKIING: HELICOPTER WAS UP IN AN ALPINE LANDING PAD. THE PASSENGERS HAVE BEEN ON LOADED FROM THEHELICOPTER. THE HELICOPTER SKIING GUIDE ON THE RIGHT SIDE OF THE HELICOPTER GAVE THE SIGNAL TO TAKE OFF. THE HELICOPTER TOOK OFF AND DESCENDED DOWN THE HILL. ENROUTE DESCENT A LOUD NOISE OCCURRED AND THE LOSS OF THE POP OUT WINDOW OCCURRED. THE PILOT LANDED AT THE HANGAR.
